# SDR CAL960085

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND LT HORIZONTAL STABILIZER LEADING EDGE RIB CRACKED.  THE CRACK WAS LOCATED IN AREA WHERE SIDE ROLLER BRACKET ATTACHES AND MEASURED 1 INCH LONG.  THE AREA REPAIRED IAW SRM 55-01.  (X)
